By Topic

The block decoupling problem for systems over a ring

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Conte, G. ; Dipartimento di Elettronica e Autom., Ancona Univ., Italy ; Perdon, A.M.

The decoupling problem by static-state feedback for a system with coefficients in a ring is investigated using a geometric approach. The notion of a precontrollability submodule, which captures the geometric aspects of the notion of controllability subset of the state space in the present context, is introduced and it is used for stating solvability conditions for the decoupling problem for a system with coefficients in a Noetherian ring. This result extends and improves previous results concerning systems with coefficients in a principal ideal domain and it can, in particular, be used for dealing with decoupling problem involving delay-differential systems

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 11 )